PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 156 | 2 | 167-182
Tytuł artykułu

On nonstructure of elementary submodels of a stable homogeneous structure

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We assume that M is a stable homogeneous model of large cardinality. We prove a nonstructure theorem for (slightly saturated) elementary submodels of M, assuming M has dop. We do not assume that th(M) is stable.
Słowa kluczowe
Rocznik
Tom
156
Numer
2
Strony
167-182
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-04-01
poprawiono
1997-09-21
poprawiono
1997-10-27
Twórcy
  • Department of Mathematics, P.O. Box 4, 00014 University of Helsinki, Finland, thyttine@cc.helsinki
Bibliografia
  • [Hy1] T. Hyttinen, Splitting in stable homogeneous models of unstable theories, manuscript.
  • [Hy2] T. Hyttinen, On elementary submodels of a stable homogeneous structure, manuscript.
  • [HS] T. Hyttinen and S. Shelah, Strong splitting in stable homogeneous models, submitted.
  • [HT] T. Hyttinen and H. Tuuri, Constructing strongly equivalent nonisomorphic models for unstable theories, Ann. Pure Appl. Logic 52 (1990), 203-248.
  • [NS] M. Nadel and J. Stavi, $L_∞λ$-equivalence, isomorphism and potential isomorphism, Trans. Amer. Math. Soc. 236 (1978), 51-74.
  • [Sh1] S. Shelah, Finite diagrams stable in power, Ann. Math. Logic 2 (1970), 69-118.
  • [Sh2] S. Shelah, Classification Theory, 2nd rev. ed., Stud. Logic Found. Math. 92, North-Holland, Amsterdam, 1990.
  • [Sh3] S. Shelah, Non-structure theory, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv156i2p167bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.